Interpolation of spatial data - a stochastic or a deterministic problem?

Scheuerer, Michael ; Schaback, Robert ; Schlather, Martin

Document Type: Article
Year of publication: 2013
The title of a journal, publication series: European Journal of Applied Mathematics
Volume: 24
Issue number: 4
Page range: 601-629
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0956-7925
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item